Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

After effects of Movicol or something else?

(3 Posts)
fayebebaby Fri 07-Oct-16 12:55:07

Was prescribed Movicol for constipation. Took 2 sachets a day for the 1st week - all well and good bowel movements nice and soft, took 1 sachet a day for the next week and same no problem. Stopping taking it and after 3 days I have lots of gas and wind producing a lot of liquid when I wipe am also having 1 very loose bowel movement a day, this has been going on for the past week. any ideas?

JustWantToBeDorisAgain Fri 07-Oct-16 13:26:22

Is the liquid very watery? It sound like there may still be some very solid faeces in the bowel and you many need to continue the movicol. How much liquid were you drinking with it, ( and have you continued to drink well?)

fayebebaby Fri 07-Oct-16 13:59:44

The stools are quite sloppy rather than runny, but when I wipe after no bowel movement i.e when I think I need to go but don't theres a lot of runny liquid on the toilet paper - sorry its a bit grim! Am drinking quite a bit I took the movicol with the 125ml of water, Really don't fancy taking the Movicol again in case it gets worse!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now